Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Indoor and outdoor allergies. Gluten free. Original prescription strength. Active Ingredients: Each Tablet: Cetirizine HCl 10 mg. Inactive Ingredients: Corn Starch; FD&C Blue No. 1 Aluminum Lake; Hypromellose; Lactose Monohydrate; Magnesium Stearate; Polydextrose; Polyethylene Glycol; Povidone; Titanium Dioxide; Triacetin
Manufacturer | - |
---|---|
Brand | Sunmark |
Item model number | - |
Color | White |
Weight | - |
Height | - |
Depth | - |
Product Id | 1886470 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 010939451446 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Sunmark All Day Allergy Cetirizine HCl Tablets, 10 mg, 14 Count
Price:
$4.98
on
![]() |
$4.98
on
![]() |